# SDR DALA2024083008596

- Difficulty date: August 28, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CAP STA Y=1022 AND LONGERON #7 LH AT CABIN PAX. SUMMARY OF NRC 000367: UPPER CAP STA Y=1022 AND LONGERON #7 LH AT CABIN PAX WAS REPAIRED PER PRI 619642-14 REV 1 AND ER/A 619642-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619642 ADDED FOR AC 9550. (LP #0526995)
